# SDR DALA2018082205201

- Difficulty date: August 21, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 47,385 hours, 20,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AISLE EMERGENCY LIGHTS AT ROWS 27 - 33 DID NOT ILLUMINATE.  R & R THE EMERGENCY LIGHT BATTERY PACK D9472J IAW  AMM 33-51.
